# SDR AALA20160712008

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 50,788 hours, 20,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL FROM PACK WHEN THE DOOR WAS OPENED.  SLIDE DID NOT DEPLOY.  MAINTENANCE REINSTALLED SLIDE IAW AMM 25-66-01.
